# SDR HNAA2020033000111

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 46,571 hours, 42,964 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD LOUD BANGING IN N.L.G BAY. L/H MLG CYCLING. -CREW REPORTED L/H HYD PRESSURE CYCLING WITH GEAR. MAINTENANCE REMOVED AND REPLACED LH MAIN LANDING GEAR UPLOCK BOX IAW EMB AMM 32-33-10.  OPERATIONAL/LEAK TEST SATISFACTORY.  OK FOR SERVICE. AIRCRAFT RELEASED FOREVALUATION FLIGHT DUE TO: RTF FOR LOUD BANGING IN NOSE BAY.  LH GEAR CYCLING REF LP 215204/2 MAINTENANCE ACTION COMPLETE SUBJECT TO SATISFATORY EVALUATION FLIGHT. CREW: EVAL FLIGHT IS SATISFACTORY.
